# SDR 2007UALA00672

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T5212
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CRACKED AT BS 785 AND RBL 56.  REMOVED DAMAGED SEAT TRACK SECTION AND FABRICATED SPLICE SECTION AND SPLICE CHANNELS AND INSTALLED PER SRM 53-00-52, DETAIL IV AND V, PG 206 AND SRM 51-40-2.  SUSPECT COMBINATION OF SERVICE CART LOADING AND PAX/ FLIGHT ATTENDANT TRAFFIC.
